zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The $\alpha $th moment stability for the stochastic pantograph equation. (English) Zbl 1206.65021
The $\alpha$th moment stability is considered for the stochastic pantograph equation $$dX(t)=f(t,X(t),X(qt))dt+g(t,X(t),X(qt))dW(t),\ 0<q<1.$$

65C30Stochastic differential and integral equations
60H10Stochastic ordinary differential equations
60H35Computational methods for stochastic equations
34K50Stochastic functional-differential equations
35K20Second order parabolic equations, initial boundary value problems
Full Text: DOI
[1] Bellen, A.; Guglielmi, N.; Torelli, L.: Asymptotic stability properties of ${\theta}$-methods for the pantograph equation, Appl. numer. Math. 24, 279-293 (1997) · Zbl 0878.65064 · doi:10.1016/S0168-9274(97)00026-3
[2] Hale, J. K.: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[3] Iserles, A.: On the generalized pantograph functional--differential equation, European J. Appl. math. 4, 1-38 (1993) · Zbl 0767.34054 · doi:10.1017/S0956792500000966
[4] Iserles, A.: Numerical analysis of delay differential equations with variable dealys, Ann. numer. Math. 1, 133-152 (1994) · Zbl 0828.65083
[5] Iserles, A.; Terjeki, J.: Stability and asymptotical stability of functional--differential equations, J. London math. Soc. 51, 559-572 (1995) · Zbl 0832.34080
[6] Liu, M. Z.; Yang, Z. W.; Hu, G. D.: Asymptotical stability of the numerical methods with the constant stepsize for the pantograph equation, Bit 45, 743-759 (2005) · Zbl 1095.65075 · doi:10.1007/s10543-005-0022-3
[7] Kuang, Y.: Delay differential equations with applications in the population dynamics, (1993) · Zbl 0777.34002
[8] Mao, X. R.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic process. Appl. 65, 233-250 (1996) · Zbl 0889.60062 · doi:10.1016/S0304-4149(96)00109-3
[9] Baker, C. T. H.; Buckwar, E.: Continuous ${\theta}$-methods for the stochastic pantograph equation, Electron. trans. Numer. anal. 11, 131-151 (2000) · Zbl 0968.65004 · emis:journals/ETNA/vol.11.2000/pp131-151.dir/pp131-151.html
[10] Saito, Y.; Mitsui, T.: Stability analysis of numerical schemes for stochastic differential equation, SIAM J. Numer. anal. 33, 2254-2267 (1996) · Zbl 0869.60052 · doi:10.1137/S0036142992228409
[11] Burrage, K.; Burrage, P.; Mitsui, T.: Numerical solutions of stochastic differential equations-implementation and stability issues, J. comput. Appl. math. 125, 171-182 (2000) · Zbl 0971.65003 · doi:10.1016/S0377-0427(00)00467-2
[12] Burrage, K.; Tian, T.: The composite Euler method for stiff stochastic differential equations, J. comput. Appl. math. 131, 407-426 (2001) · Zbl 0987.65009 · doi:10.1016/S0377-0427(00)00259-4
[13] Milstein, G. N.: Numerical integration of stochastic differential equations, (1995) · Zbl 0810.65144
[14] Buckwar, E.: Introduction to the numerical analysis of stochastic delay differential equation, J. comput. Appl. math. 125, 297-307 (2000) · Zbl 0971.65004 · doi:10.1016/S0377-0427(00)00475-1
[15] Cao, W. R.; Liu, M. Z.; Fan, Z. C.: Ms-stability of the Euler--Maruyama method for stochastic differential delay equations, Appl. math. Comput. 159, 127-135 (2004) · Zbl 1074.65007 · doi:10.1016/j.amc.2003.10.015